Metrics

From
Common Fixed Points in Cone Metric Spaces by K. Prudhvi American Journal of Mathematical Analysis. 2013, 1(2), 25-27 doi:10.12691/ajma-1-2-2
Views
15718
Html 15244
Abstract 474
24 April 2013 (publication date) through 07 December 2022 *
20.90 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6580
PDF3285
Epub1080
XML1584
PPT0
Figures329
Tables302
Export: 3017
RIS958
BibTex1025
Endnote1034
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
2
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com